| Model Number |
Ø10X 20MM BC IF SCRW, VENTED |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that an ar-4020c-10 fastthread biocomposite interference screw broke in half as it was getting inserted.Initially the surgeon was having trouble loading the driver on the screw, as it was not seating properly, eventually surgeon was able to screw in it when it broke.Everything was retrieved from the patient and case was completed with another ar-4020c-10 screw without further issues.This was discovered during an acl reconstruction with patella allograft procedure on (b)(6) 2022.
Additional Manufacturer Narrative
Complaint allegation was not confirmed.The complaint device was not returned for evaluation.Instead, a seal packaged interference screw sheath component of set was returned for evaluation.No damaged was observed to the returned device.